# SDR CA980622007

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 15903500
- Condition: Broken
- Location: Brake
- Part time: 450 hours
- Component: Cleveland, 03018902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH SETS OF BRAKE ROTATOR DISC ASSEMBLIES FOUND BROKEN.  BOTH WERE IN VERY POOR SHAPE WITH SEVERE WEAR.
